MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT-A-CATH BARD POWER PORT DUO MRI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT-A-CATH BARD POWER PORT DUO MRI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1829570
Health Effect - Clinical Code Extravasation (1842)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Bard power port duo 9.5 f placed on (b)(6) 2021.On (b)(6) 2021 ct chest / abdomen done with contrast at another facility.Reported noted that there was extravasation in the port-a-cath.Pt presented to have port changed.This port is part of a urgent medical recall by bard access systems.

Brand Name
PORT-A-CATH BARD POWER PORT DUO MRI
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key11752165
Report NumberMW5101081
Device Sequence Number4688899
Product Code LJT
UDI-Device Identifier00801741027192
UDI-Public(01)00801741027192
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1829570
Device Catalogue Number1829570
Device Lot NumberREEX0568
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight91